On Equitable Total Minimal Dominating Signed Graphs


Abstract views: 87 / PDF downloads: 91

Authors

  • Swamy Department of Mathematics, University of Mysore, Mysuru, Karnataka, India.
  • N. D. Soner Department of Mathematics, University of Mysore, Mysuru, Karnataka, India.

Keywords:

Signed graphs, Balance, Switching, equivalent total minimal domination inating signed graph

Abstract

In this paper we introduced the new notion called equitable total minimal dominating signed graph of a signed and its properties are studied. Also, we obtained the structural characterization of this new notion and presented some switching equivalent characterizations.

Downloads

Published

13-08-2022

How to Cite

Swamy, & N. D. Soner. (2022). On Equitable Total Minimal Dominating Signed Graphs. International Journal of Mathematics And Its Applications, 10(2), 35–39. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/6

Issue

Section

Research Article